Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 67, NWS State College, PA

June 4, 20205 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 6:55 PM EDT for 5 counties in Pennsylvania. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 6:55 PM EDT (22:55 UTC)
Expired
Jun 4, 2020, 7:45 PM EDT
In force
50 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA

The radar

The State College radar (KCCX), 66 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:15 PM EDTTSTM WND DMG1 Ne Mount Union, PATREES AND WIRES DOWN IN WAYNE TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:29 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WUUS51 KCTP 042255
SVRCTP
PAC041-061-067-087-099-042345-
/O.NEW.KCTP.SV.W.0067.200604T2255Z-200604T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
655 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Central Huntingdon County in central Pennsylvania...
  Mifflin County in central Pennsylvania...
  Juniata County in central Pennsylvania...
  Perry County in south central Pennsylvania...
  Northwestern Cumberland County in south central Pennsylvania...

* Until 745 PM EDT.

* At 654 PM EDT, severe thunderstorms were located along a line
  extending from near Trough Creek State Park to 7 miles northeast of
  Roxbury, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Lewistown, Huntingdon, Mount Union, Burnham, Belleville, Newport,
  Duncannon, Highland Park, Newville, Honey Grove, New Bloomfield,
  Yeagertown, Spruce Hill, Strodes Mills, Reedsville, Juniata
  Terrace, Allensville, Mexico, East Waterford and New Buffalo.

This includes The Pennsylvania Turnpike from mile markers 205 to 217.

This includes the following COVID-19 Test Sites... 
Central Pennsylvania Clinic...
Geisinger Lewistown Hospital...
and QuickLab Huntingdon.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 7762 4023 7761 4023 7765 4026 7765
      4026 7767 4029 7767 4023 7774 4038 7819
      4071 7801 4069 7794 4074 7783 4072 7777
      4073 7772 4045 7697 4042 7702 4039 7703
      4013 7744
TIME...MOT...LOC 2254Z 232DEG 32KT 4040 7812 4018 7756 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo
1 follow-up statement
494 
WWUS51 KCTP 042334
SVSCTP

Severe Weather Statement
National Weather Service State College PA
734 PM EDT Thu Jun 4 2020

PAC041-042343-
/O.CAN.KCTP.SV.W.0067.000000T0000Z-200604T2345Z/
Cumberland PA-
734 PM EDT Thu Jun 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and south central Pennsylvania.

LAT...LON 4028 7733 4029 7733 4028 7734 4030 7737
      4032 7736 4031 7739 4050 7794 4074 7782
      4072 7777 4073 7772 4072 7771 4072 7769
      4045 7698 4042 7702 4039 7703 4029 7718
      4027 7731
TIME...MOT...LOC 2333Z 232DEG 32KT 4061 7777 4039 7721 

$$

PAC061-067-087-099-042345-
/O.CON.KCTP.SV.W.0067.000000T0000Z-200604T2345Z/
Huntingdon PA-Mifflin PA-Juniata PA-Perry PA-
734 PM EDT Thu Jun 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HUNTINGDON...CENTRAL MIFFLIN...NORTHWESTERN JUNIATA
AND CENTRAL PERRY COUNTIES...

At 733 PM EDT, severe thunderstorms were located along a line
extending from near Belleville to near New Bloomfield, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Lewistown, Burnham, Belleville, Newport, Duncannon, Highland Park,
Honey Grove, New Bloomfield, Yeagertown, Spruce Hill, Strodes Mills,
Reedsville, Juniata Terrace, Allensville, Mexico, Loysville,
Ickesburg, Blacklog, Mcalevys Fort and Walnut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4028 7733 4029 7733 4028 7734 4030 7737
      4032 7736 4031 7739 4050 7794 4074 7782
      4072 7777 4073 7772 4072 7771 4072 7769
      4045 7698 4042 7702 4039 7703 4029 7718
      4027 7731
TIME...MOT...LOC 2333Z 232DEG 32KT 4061 7777 4039 7721 

HAIL...<.75IN
WIND...60MPH
 
$$

Dangelo

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 6:32 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
632 PM EDT Thu Jun 4 2020

PAZ010-017-024-033-042345-
Somerset PA-Clearfield PA-Cambria PA-Elk PA-
632 PM EDT Thu Jun 4 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
SOMERSET...AND CAMBRIA COUNTIES UNTIL 745 PM EDT...

At 630 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles west of Portland Mills to near DuBois to
near Northern Cambria to 7 miles northwest of Jerome to 6 miles
northwest of Friendsville. Movement was northeast at 40 mph.

Wind gusts 40 to 50 mph and pea size hail are possible.

Strong thunderstorms will be near...
  DuBois, Northern Cambria and Sandy around 635 PM EDT.
  Portland Mills, Brockport and Hastings around 640 PM EDT.
  Belmont and Geistown around 645 PM EDT.
  Ridgway, East Conemaugh and Penfield around 650 PM EDT.
  South Fork, Force and Vinco around 655 PM EDT.
  Johnsonburg, Nanty-Glo and Ehrenfeld around 700 PM EDT.

Other locations impacted by these storms include Ramey, Mundys
Corner, Elim, Westover and Seven Springs.

LAT...LON 3972 7938 3978 7935 3989 7941 4036 7900
      4072 7880 4114 7880 4120 7871 4126 7874
      4137 7896 4135 7908 4142 7909 4158 7844
      4141 7842 4140 7825 4125 7823 4072 7835
      4051 7854 4037 7856 4006 7876 3972 7881
TIME...MOT...LOC 2230Z 242DEG 34KT 4134 7897 4118 7882 4069 7885 4029
7909 3974 7946

Lambert
Special weather statement, Jun 4, 6:33 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
633 PM EDT Thu Jun 4 2020

PAZ012-018-042300-
Northern Centre PA-Northern Clinton PA-
633 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND CLINTON
COUNTIES UNTIL 700 PM EDT...

At 633 PM EDT, Doppler radar indicated a strong thunderstorm near
Pine Glen, moving northeast at 30 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
Keating, Renovo, Snow Shoe, Clarence, South Renovo, Moshannon, Pine
Glen, Westport and Orviston.

LAT...LON 4121 7758 4097 7797 4103 7806 4105 7806
      4106 7809 4112 7811 4112 7810 4111 7809
      4113 7808 4113 7805 4115 7804 4117 7806
      4140 7784
TIME...MOT...LOC 2233Z 223DEG 26KT 4109 7799

RXR
Local storm report, Jun 4, 6:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 WNW COVE MILLS        39.79N 78.20W
06/04/2020                   FULTON             PA   911 CALL CENTER

            TREES DOWN ALONG GREAT COVE ROAD.

&&

ART
Local storm report, Jun 4, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     3 WNW SCOTLAND          39.98N 77.64W
06/04/2020                   FRANKLIN           PA   UTILITY COMPANY

            TREES DOWN ON WIRES WEST OF SCOTLAND.

&&

ART
Special weather statement, Jun 4, 6:41 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
641 PM EDT Thu Jun 4 2020

PAZ064-042315-
Adams PA-
641 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS COUNTY UNTIL 715
PM EDT...

At 641 PM EDT, Doppler radar indicated a strong thunderstorm near
Orrtanna, moving northeast at 35 mph.

Wind gusts of up to 55 mph are possible.

Locations impacted include...
Gettysburg, Carroll Valley, Lake Heritage, Cashtown, Aspers,
Orrtanna, Biglerville, Arendtsville, Bendersville, Fairfield,
McKnightstown, Idaville, Gardners, Two Taverns, Gettysburg National
Military Park, Liberty Mountain Resort and Gettysburg College.

This includes the following COVID-19 Test Sites...
Adams County VA	...
and WellSpan Health	.

LAT...LON 3994 7747 3999 7741 4003 7718 3972 7716
      3972 7746
TIME...MOT...LOC 2241Z 225DEG 29KT 3981 7744

Dangelo
Special weather statement, Jun 4, 6:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
645 PM EDT Thu Jun 4 2020

PAZ026-027-042315-
Huntingdon PA-Mifflin PA-
645 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND MIFFLIN
COUNTIES UNTIL 715 PM EDT...

At 645 PM EDT, Doppler radar indicated a strong thunderstorm over
Rockhill Furnace, moving northeast at 40 mph.

Wind gusts of up to 55 mph are possible.

This strong thunderstorm will be near...
  Mount Union around 700 PM EDT.

Other locations impacted by this storm include Saltillo, Cassville,
Kistler, Shirleysburg and Shade Gap.

LAT...LON 4018 7815 4043 7799 4041 7772 4038 7775
      4035 7774 4009 7791
TIME...MOT...LOC 2245Z 226DEG 33KT 4025 7794

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:16 PM EDTFlash Flood WarningCTPLebanon, Schuylkill3 hr
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.